# SDR SWAA2022060909203

- Difficulty date: May 19, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION BS 727F+9 TO 767 RBL 21 WL 156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT IN NUMEROUS 1'X1' AREAS; FOUND DEEPEST LOCATION TO BE AT BS 727I+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIGINAL 0.040 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E + 10 - BS767; RBL21; WL156 PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5.;[05] FABRICATED AND LOCATED TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727E +10 - BS767; RBL21; WL156 AND SPLICE REPAIR AT BS727E+8 - BS727E+18 USING BAC1496-377#7075T62 LOT # 1490497-1 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5;[06] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS PER AMM 51-21-41-370-802;[07] VERIFIED CORRECTIVE ACTION #5 AND 6;[08] APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS PER AMM 51-21-72-370-804. OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTIONS STEP 8. OK TO INSTALL GIVEN.;[10] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT BS727E +10 - BS767; RBL21; WL156 AND SPLICE REPAIR AT BS727E+8 - BS727E+18 USING PER SRM 51-40-02-0G AND DWG 146A7500; SRM 53-00-53-2R-5;[11] VERIFIED CORRECTIVE ACTION 10.
